Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Dizziness, feeling flush. No ear pain or headache

My boyfriend is a 42 y.o. male who has been experiencing dizzy spells over the past couple of days. He says they make him feel flush. They have increased in frequency since they started a couple of days ago. They don t correspond with changes in position, increase in BP , or before or after meals. He has no ear ache and is not ezperiencing a migraine or headache . Please advise. Thank you
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hello, thank you for communicating with us for your problem. As per the brief history you have given us it seems that he may be having infection in inner ear (Labrinthitis). there is need to start broad spectrum antibiotic and anti vertigo drugs.But still I would suggest you to consult the Specialist as on examination the findings may be different and line of treatment may have to be changed. Please don’t hesitate to consult and ask for any more queries. I will be pleased to answer.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor